A Case Report On Fluoro-Quinolones (Ofloxacin) Induced Psychosis At Nepal Medical College Teaching Hospital

Authors

  • S. Khadka NMC, Kathmandu, Nepal
  • P.M. Singh NMC, Kathmandu, Nepal
  • M. Khadka AMDA, Damak, Jhapa, Nepal
  • K. Chakrabarti NMC, Kathmandu, Nepal
  • S. Pandit Federation University, Australia
  • G. Dhonju NMC, Kathmandu, Nepal
  • S.C. Gautam NMC, Kathmandu, Nepal

DOI:

https://doi.org/10.3126/jpan.v8i2.28029

Keywords:

Adverse Events, Psychosis, Ofloxacin

Abstract

Psychosis is a mental disorder in which the thoughts, affective response, ability to recognise reality and ability to communicate and relate to others are significantly impaired to interfere grossly with the capacity to deal with the reality. Psychosis can also occur as a side effect of some type of drugs and may be misdiagnosed as psychiatric illness. We report a rare case of 30 years old female admitted to Nepal Medical College with hallucinations and delusions following ofloxacin use, by extensive / detailed history taking.

Downloads

Download data is not yet available.
Abstract
357
PDF
284

Author Biographies

S. Khadka, NMC, Kathmandu, Nepal

Resident, Department of Psychiatry

P.M. Singh, NMC, Kathmandu, Nepal

Associate Professor, Department of Psychiatry

M. Khadka, AMDA, Damak, Jhapa, Nepal

Health Coordinator

K. Chakrabarti, NMC, Kathmandu, Nepal

Professor, Department of Psychiatry

S. Pandit, Federation University, Australia

Trainee

G. Dhonju, NMC, Kathmandu, Nepal

Lecturer, Department of Psychiatry

S.C. Gautam, NMC, Kathmandu, Nepal

Lecturer, Department of Psychiatry

Downloads

Published

2019-12-31

How to Cite

Khadka, S., Singh, P., Khadka, M., Chakrabarti, K., Pandit, S., Dhonju, G., & Gautam, S. (2019). A Case Report On Fluoro-Quinolones (Ofloxacin) Induced Psychosis At Nepal Medical College Teaching Hospital. Journal of Psychiatrists’ Association of Nepal, 8(2), 66–67. https://doi.org/10.3126/jpan.v8i2.28029

Issue

Section

Case Report